MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via (b)(4) that an ar-1318ft micro corkscrew suture anchor came loose from the stem and rolled away during use.No patient was affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on photographic evidence of an ar-1318ft corkscrew®, batch 15442197, with a broken anchor.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to the misuse/mishandling of the device.The method of bone preparation and the quality of the bone encountered were not specified in the information provided.The most likely cause is attributed to use-related factors, including: improper bone preparation, deviation from the recommended surgical technique during the knotless mechanism conversion process, and/or application of excessive force during suture passing, tightening, or tensioning.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23360375
Report Number1220246-2025-04765
Device Sequence Number8809817
Product Code MBI
UDI-Device Identifier00888867008519
UDI-Public(01)00888867008519(11)250527(17)300430(10)15442197
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT
Device Lot Number15442197
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown